# SDR FDEA201003170847

- Difficulty date: March 17, 2010
- Submitted: March 17, 2010
- Operation: Air carrier
- Aircraft: N601FE
- Make and model: Doug MD-11F
- Aircraft serial: 48401
- Aircraft time: 60,845 hours, 14,595 cycles
- System (JASC): 5755 · Spoilers
- Part: Hinge Bracket
- Part number: ARC06441
- Condition: Worn
- Location: Nr 2 Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING NR 2 SPOILER INBD HINGE LINK WITH PLAY.  REPAIR CARRIED OUT IAW EA NR 1-5740-137923,  THIS REPAIR IS CLASSIFIED AS MINOR IAW GMM 6-2-100 REV 109.
